# SDR QR9R2023061300002

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721269351
- Aircraft time: 3,568 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part number: 0292005460
- Part serial: 48110TEC
- Condition: Warning Message
- Part time: 3,568 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 AND #2 ENG PA DIS CAUTION LIGHTS ILLUMINATED IN FLT WITH A 4.5% DIFFERENCE BETWEEN THE BOTH ENGINES N1. REMOVED AND REPLACED #1 ENGINE.
